# SDR USAA980640

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N396US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23318
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546568148
- Condition: Corroded
- Location: Bs 1016
- Part time: 37,297 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A Q-1 CHECK VISUAL INSPECTION, FOUND CORROSION 88 INCH BY 1 INCH BS 1016 RBL 6 FLOORBEAM, CORROSION TASK NR C53-107-02.  T-CAP FLOORBEAM REPLACED PER TR 53-10-05.  (M)
